# SDR 2008UALA04362

- Difficulty date: August 20, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 32,905 hours, 8,927 cycles
- Engine: Pwa PW4052
- System (JASC): 2350 · Audio Integrating System
- Part: Microphone
- Condition: Faulty
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O O2 MASK MICROPHONE INOP.
